# SDR USAA920080051

- Difficulty date: December 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 72,496 hours, 32,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, LEFT WING INBOARD FLAP UPPER SURFACE DELAMINATED.  REPAIRED LEFT WING INBOARD FLAP UPPER SURFACE I/A/W USAIRWAYS EA 110418.
